# SDR 2007UALA03937

- Difficulty date: September 23, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,916 hours, 34,924 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FOREFLAP OUTBOARD SEQUENCE CARRIAGE OUTBOARD SLIDER IS DAMAGED AND ATTACH BOLTS INSIDE FAIRING.  REPLACED LEFT OUTBOARD FORE FLAP OUTBOARD SLIDER.
